New meds

I was presribed a new medication by my doctor ha ve pulmonary hypertension and he wants me to take Revatio and states only 50.000 or a little more have this disease, it is the same medichine as to viagra ,lucky me , I am not going to tell you what i asked , He said no though, I am replacing it with another and i have to take it 3 times a day.I know this is a adjustment and I feel everytime I get a grasp on things something new jumps off but their is know grasp.Just needed to vent and ask that ?

Lia, I know how you feel when more meds are prescribed. You desperately want 1 pill to fix it all. Will pray that your issues will be helped by the new med...prayers for you today! Faye

Hello Lia,

Revatio contains the same substances as Viagra....and it's for what you suffer with Pulmonary hypertension.

Here's a link for you about the drug http://www.revatio.com/

I really hope it works and can help your symptoms.

Hugs & Kisses Terri xxx

Lupus is like riding a roller coaster ride and this is one ride i donot enjoy.So many choices to make and sometimes we donot make the right ones.

Faye said:

Lia, I know how you feel when more meds are prescribed. You desperately want 1 pill to fix it all. Will pray that your issues will be helped by the new med...prayers for you today! Faye

Lia,

It is a roller coaster ride and nobody can hide the fact....regarding meds and taking choices sometimes trying a drug can help you but if affects from it are to bad then you see someone straight away.

It's like this Dapsone i'm taking now...the side affects are strong some days more than other's but i'm trying my hardest to fight them as it will help my DLE/SLE and joints which i've suffered for so long plus my dermo as stepped forward instead of my rheumo to help...which i appreciate no end.

I know it's hard but try and keep strong my friend. xxxx

i will and you take care

Hello Lia,

Have you actually started the Revatio and if so how you feeling?....please let us know.

Love Terri xxx

I was told it would take weeks before the meds would start to work, I am having a bad day today I hope tonight gets better, my muscles and joints ache all over. I have the worst headache and ear ache I havent felt this bad since february, lower back pains, I pray to God that I donot have any setbacks,maybe the two meds are not interacting right, I just know I feel bad and grogy I havent went or done to much today , my mom keeps telling me I have to give my body time I was very sick at first and all this is new to me and a very hard adjustment.Thanks for asking gotta go now.

Hello Lia,

Your in the same boat as myself i've been on the Dapsone over a month now..the side affects seem to be carming down yet they don't work up till 3mths..so i'm in a waiting game like yourself.

I've only got a shower now and i was talking with Deenie earlier and she agrees with me if you have a bath have a good soak and add salt as it's very soothing to the skin besides a bath helps the aches and muscle pain.

Sorry about the headache and ear ache besides....there's two solutions which may help for your headache darker room besides taking painkillers and for your earache, get some cotton wool and add a drop of olive oil and warm it and put them in your ears as that does sooth it also....try and arch your back with some pillows to help the pain with your back i've done ll this stuff i'm telling you and it does help, not 100% but you do get some benefit from them.

Have you asked your GP or specialist if the drugs are ok to work together because if you have'nt see them about it as you don't want counter reacting going on in your system as your going through enough already.

If i was you i'd just rest because if your trying to move about you could be making your symptoms worse and it is like your mom said giving your body time...it's the same as myself like i've said.

You just takecare Lia and try and rest. Love Terri xxx

lia nuriddin said:

I was told it would take weeks before the meds would start to work, I am having a bad day today I hope tonight gets better, my muscles and joints ache all over. I have the worst headache and ear ache I havent felt this bad since february, lower back pains, I pray to God that I donot have any setbacks,maybe the two meds are not interacting right, I just know I feel bad and grogy I havent went or done to much today , my mom keeps telling me I have to give my body time I was very sick at first and all this is new to me and a very hard adjustment.Thanks for asking gotta go now.